Started remicade in Nov. 06 and had my last infusion this August. After around the 5th infusion in April developed a very bad ugly rash mostly on lower legs. Dermatoligist thought probally psoriasis but could have been excema. They thought maybe the remicade did not cause bit could help, but kept getting worse. So finally decide it is psoriasis caused by remicade, was so bad I was embarassed to wear shorts. Since I had my last Remicade in August, the psoriasis is much better, although not completely gone, either due to no Remicade or increasing predisone.
So now I am back up to 25mg prednisone, Doctor thinks that is too much to stay on.
Had wanted to try Humira after rash totaly gone. They seem to think if Remicade caused psoriasis then Humira would too, but who knows.
Doctor is suggesting Methotrexate, but was on Immuran for long time and it never did anything for me. Other than that, Doctor seems to think I should have surgery rather than stay on Predisone, but since it may involve the area were the valve is and I have no problems with diarrhea now I am very reluctant to go that route.
The Remicade worked very well otherwise and was almost totally off the prednisone.